# SDR FDEA202403210337

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 76,328 hours, 28,727 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740048
- Part serial: 4H0862
- Condition: Cracked
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FO FRONT WINDOW CRACKED SLIGHTLY, THEN  BEGAN TO ARC. RAN QRH, WINDOW FURTHER CRACKED IN  FLIGHT. AMM: 56-11-01-4  STARTED REMOVAL OF R1 WINDOW IN REF AMM 56-11-01-4.  PINNED ELECTRICAL CONNECTORS NEED TO BE REMOVED TO COMPLETE REMOVAL OF R1 WINDOW.   AMM: 56-11-01-4 FINISHED INSTALLING FIRST OFFICERS WINDSHIELD, ALL  WINDOW OPS CHECKS ARE GOOD. ALL WORK DONE IAW AMM 56-11-01-4.
